• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Cortisone and weightloss

#2
Sorry Janey, I don't know the official answer, but yes there is certainly a link between weight gain and steroids and slow weight loss and steroids.
I always wondered why I didn't do better on diets when I'd exercised more, and eventually realised it was because I had to overdose on my "brown" inhaler to be able to do the exercise in the first place!
Nevertheless, while you might not get huge losses on LL you will lose weight and re-educate yourself so you never regain it again.
HTH
S.x
 
#3
Thanks siim, i posted on the Jan starters the reason why i wonder if there's a connection.

I will ask my LLC tonight when i go for my weighin, as i said on other post i should not have weighed myself at home, i know everybody says not to but i didn't have the oppertunity for a pop in and was so encouraged by all the great pop in weightlosses that i weighed myself on day 6 and am only 4lbs off to say this has put me on a right downer is an understatement!!!!!


I know i have been 100% on packs so i suppose i'm thinking there has to be a reason for this, on the other hand it may be that i am just not going to get a great weightloss like others do.
Well done on your loss of 8.5lbs thats terrific.
Janey.x
 
#4
Not everyone has a bigger loss the first week Janey, I lost 6lbs in my first week whereas the other guys in my class were losing 8, 10 and one lost 12lbs.

You just have to remember that 4lbs is a great amount to lose over 6 days! You've lost in 6 days what it could take you a month to lose on SW or WW, and it's almost 1/3 of as stone in less than a week! :)

4lbs is around the average weekly loss for a woman on LL too, so I wouldn't get dissapointed; your (100% abstinant) loss this week has been higher than each of my 100% abstinance losses in the last 3 weeks! :eek:
 
#6
Hi Janey

Don;t be discouraged - 4 lbs is still a fab loss! Go hold a couple backs fo sugar!! You will see then how much it is. :)

Let us know about the cortisone - I was just told I may need to start having injections in my hip and neck. Though I will fight that eventuality tooth and nail - but would be good to know.

Keep at it Mrs - all those lost pounds add up quickly, and before you know it, a new you emerges!

Rock it! :D
 


Similar threads